# SDR UALA2009121803912

- Difficulty date: December 15, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 32,632 hours, 4,000 cycles
- Engine: Pwa PW40903
- System (JASC): 7932 · Engine Oil Quantity
- Part: Transmitter
- Part number: 8TJ146ABC3
- Part serial: A179T
- Condition: Malfunctioned
- Location: Eng Oil Qty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

OIL QUANTITY (ENG) - LOW.  LT ENG OIL QTY BELOW LIMIT. VISUALLY CONFIRMED LT OIL QTY FULL.  MASTER CHIP DET CHECKED NO CONTAMINATION NOTED, OIL CONSUMPTION AVG 0042, NO ENG OIL LEAK NOTED, IND AT COCKPIT 13QT. CLEANED CONNECTOR, NO HELP.  25 QTS INDICATED BEFORE DEPARTURE. REPLACED TRANSMITTER.  NO LEAK FOUND AND OIL QTY INDICATED NORMAL.
